BibTeX record: journals/siamnum/JohnsonZ12

download as .bib file

@article{DBLP:journals/siamnum/JohnsonZ12,
  author    = {Mathew A. Johnson and
               Kevin Zumbrun},
  title     = {Convergence of Hill's Method for Nonselfadjoint Operators},
  journal   = {{SIAM} J. Numerical Analysis},
  year      = {2012},
  volume    = {50},
  number    = {1},
  pages     = {64--78},
  url       = {http://dx.doi.org/10.1137/100809349},
  doi       = {10.1137/100809349},
  timestamp = {Wed, 22 Oct 2014 04:08:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamnum/JohnsonZ12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}